# SDR HALA2016052700226

- Difficulty date: May 27, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 25,851 hours, 4,155 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Stator
- Part number: 43732190004
- Part serial: 01675
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ENGINE 1 FADEC SYS FAULT ECAM/ENG 1 OVERSPEED PROTECTION.  T/S IAW TSM 73-21-89-810-818A AND FOUND J3 CONNECTOR ON PMA READING OPEN FIELD.  R & R PMA STATOR IAW AMM 73-21-51.  OPS NORMAL.  ACFT OK FOR SERVICE.
